My boyfriend has been on 20mgs a day of Paxil for approximately 4 weeks and has not been able to ejaculate. This is obviously bothering both of us. Is anyone having this problem... will it go away or should we consider trying a new medication for him...
Paxil - can this stop you from being able to ejaculate?
Question posted by kimbo546 on 11 Aug 2011
Last updated on 5 July 2019 by Mehlers1
Paxil has prevented me from ejaculating. My urologist suggested I slowly stop the Paxil and replace with some new drug,, and I have heard that getting off Paxil has been likened to getting off Heroine
I tried years ago and will not try again.
I was wondering if I could not take Paxil for a few days- try to ejaculate and go back on. It supposedly stays in your system 1/2 dose prr day.
How long has he been on Paxil. If longer than a couple of months he will have horrible withdrawal problems. I suggest you get with your doctor who prescribed these and ask him why he put you on this paxil instead of a better choice. Wellbtrutrin is a better choice, especially for desire. Paxil is evil drug.
Hello kimbo546. I'd suggest to your boyfriend to try another medication. There are several that he might try, and very likely encounter no problem in regards to that area. He should be fine once another med. is found to be successfull.
This is a problem with most antidepressants. The only one which may not cause this problem is Wellbutrin. This side effect of the Paxil will most likely not go away. He could discuss with his doctor the possibility of adding or switching to Wellbutrin.
- Paxil uses and safety info
- Paxil information for Healthcare Professionals (includes dosage details)
- Side effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.